+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-2; - Issue-03

Original Research Article

July 17, 2015

Positive Solution for Nonlinear Higher Order ( , ) k n k  Conjugate Boundary Value Problem

  Lingbin Kong, Tao Lu

  Sch J Phys Math Stat | 289-299

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

June 22, 2015

On the Existence of Solutions to BSDES under Sublinear Grown Condition

  Mingming Liu, Zhi Li, Fan Cao, Gang Li, Kai Zhou

  Sch J Phys Math Stat | 276-282

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

June 25, 2015

Simulation for Performance Analysis of Some Capability Indices on Net-Volume Content of 35cl Coca-Cola Soft Drinks

  Babagana Modu

  Sch J Phys Math Stat | 283-288

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

July 23, 2015

Canonical Correlation Analysis of the Big Five Factors of Personality and Future Anxiety among Palestinian University Students

  Darwish R. S, Abuzaid A. H, El-hanjouri M. M

  Sch J Phys Math Stat | 300-307

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

July 29, 2015

A Note on the Identity Element in a Function Space

  Richard P. Rozek

  Sch J Phys Math Stat | 308-309

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

July 29, 2015

Classification of All Single Traveling Wave Solutions to the BBMP Equation with dual Power-law

  LI Wenhe

  Sch J Phys Math Stat | 310-314

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

July 29, 2015

Generalized Likelihood Ratio Test for Normal Population Variance

  LI Wenhe

  Sch J Phys Math Stat | 315-319

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

July 29, 2015

One-Sided Generalized Likelihood Ratio Test for Normal Population Mean Value

  LI Wenhe

  Sch J Phys Math Stat | 320-322

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

July 29, 2015

The Digital Features of the Function of Order Statistics

  LI Wenhe

  Sch J Phys Math Stat | 323-324

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Aug. 27, 2015

A note on certain analytic functions

  Jing Wang, Bo Li, Lifeng Guo

  Sch J Phys Math Stat | 325-328

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Aug. 28, 2015

Existence of positive solutions for boundary value problems for a class of nonlinear high-order differential equation

  Huijun Zheng

  Sch J Phys Math Stat | 329-334

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Aug. 28, 2015

Statistical Model in Data Merging

  Hua-Xin

  Sch J Phys Math Stat | 335-340

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India